| Model Number |
FX3812MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/17/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3812mlc was removed on (b)(6) 2019 due to failure to osseointegrate 3 months and 9 days after implantation.The patient has history of bruxism.The doctor noted bone resorption during explantation.The patient has recovered without complications.